Marstrand's Theorem revisited : projecting sets of dimension zero
MetadataShow full item record
We establish a refinement of Marstrand's projection theorem for Hausdorff dimension functions finer than the usual power functions, including an analogue of Marstrand's Theorem for logarithmic Hausdorff dimension.
Beresnevich , V , Falconer , K , Velani , S & Zafeiropoulos , A 2019 , ' Marstrand's Theorem revisited : projecting sets of dimension zero ' , Journal of Mathematical Analysis and Applications , vol. 472 , no. 2 , pp. 1820-1845 . https://doi.org/10.1016/j.jmaa.2018.12.025
Journal of Mathematical Analysis and Applications
© 2018, Elsevier Inc. This work has been made available online in accordance with the publisher's policies. This is the author created accepted version manuscript following peer review and as such may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1016/j.jmaa.2018.12.025
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.